To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Conservation laws and ide… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Conservation laws and identifiability of rate expressions in biochemical models

Journal article
Authors Milena Anguelova
Gunnar Cedersund
Carl Johan Franzén
Mikael Johansson
Bernt Wennberg
Published in IET Systems Biology
Volume 1
Issue 4
Pages 230-237
Publication year 2007
Published at Department of Mathematical Sciences
Pages 230-237
Language en
Subject categories Applied mathematics, Biochemistry
Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?